# SDR A6WA2019012946345

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AEB STRINGER 15L INTERCOSTAL CRACKED  REMOVED AND REPLACED AEB STRINGER 15L INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
